# SDR DALA2025101007427

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 88,747 hours, 11,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE LOCATIONS:606 AND 607.   REPAIRED WIRING AND REPLACED LAMP ASSY PER A330 AMM 33-52. (1242690)
